- Symptoms of Pseudo-allergic reactions
- Reasons of Pseudo-allergic reactions
- Treatment of Pseudo-allergic reactions
Pseudo-allergic are the reactions having external clinical signs allergic, but not being those as not immune mechanisms are their cornerstone (there is no immunological stage).
Symptoms of Pseudo-allergic reactions:
The clinical picture of pseudo-allergic diseases is similar or very close to clinic of allergic diseases. Development of such pathological processes as increase in permeability of vessels, hypostasis, an inflammation, a spasm of smooth muscles, destruction of blood cells is its cornerstone. These processes can be local, organ and system. They are shown in the form of year-round rhinitis, a small tortoiseshell, Quincke of hypostasis, periodic headaches, dysfunction of digestive tract (a meteorism, rumbling, abdominal pains, nausea, vomiting, diarrhea), bronchial asthma, a serum disease, anaphylactoid shock, and also selective defeat of separate bodies (gastritis, enteritis myocarditis, etc.). Sometimes there is a combination of allergic and pseudo-allergic mechanisms of development of a disease. It is most brightly shown in development of the bronchial asthma which is combined with intolerance of acetylsalicylic acid and other analgetics and received the name of aspirinovy bronchial asthma. Its most expressed form is shown actually by asthma, polipozy a nose and hypersensitivity to acetylsalicylic acid and the triad is designated as aspirinovy, or asthmatic. Asthma combination to hypersensitivity to acetylsalicylic acid comes to light, according to many authors, at 10 — 20% of patients with atonic or infektsioinozavisimy forms of bronchial asthma; the isolated aspirinovy asthma meets no more than in 3% of cases. It is essential that: 1) hypersensitivity to acetylsalicylic acid is the acquired state and remains out of administration of drugs of this group; 2) the specified drugs cause development of pathological processes in upper and (or) lower respiratory tracts; 3) at some patients defeat symptoms only of a nose and (or) areas of eyes in one span and a full asthmatic classical triad — in another can be observed.
Reasons of Pseudo-allergic reactions:
The reactions similar to an allergy cause the chemical factors (histamine liberator) which are directly operating on fabric basophiles and causing their degranulation; disturbances of system of a complement (deficit of inhibitors of its components, not immune activation); disturbances of metabolism of polyunsaturated fatty acids, in particular arachidonic (aspirinovy bronchial asthma).
Treatment of Pseudo-allergic reactions:
Treatment of a pseudo-allergic Quincke's edema which cornerstone deficit of C1 inhibitor is includes introduction directly of C1 inhibitor or the fresh plasma and freshly frozen plasma supporting him and plasmin inhibitor an epsilon aminocapronic acid, and then the drugs of testosterone stimulating synthesis of C1 inhibitor. The basic in treatment of patients with the broken metabolism of arachidonic acid is the prevention of receipt in an organism of acetylsalicylic acid and, as a rule, all group of the non-narcotic analgesics changing her metabolism. At the same time exclude the use of wafers of yellow color and the products containing tartrazine. It is necessary to recommend to patients an eliminative diet with an exception of the products containing salicylates as preservatives or in a natural look (a citrus, apples, peaches, apricots, blackcurrant, cherry, a gooseberry, tomatoes, potatoes, cucumbers, etc.). As it is difficult to exclude many of the specified vegetables, fruit and berries from food and taking into account that sensitivity to salicylates at different patients is very various, it is possible to recommend not a complete elimination, but restriction of this or that extent of the use of the specified products. Hypersensitivity to salicylates is followed also strengthened releases of a histamine. Therefore in an acute state it is possible to appoint anti-histamine drugs and kromolin-sodium. The patient with asthma kromolin-sodium is appointed in the form of injections, and at a food pseudo-allergy — orally. In hard cases patients are given corticosteroids which brake activity of a phospholipase and by that block release of arachidonic acid. Pathogenetic also appointment of antagonists of calcium since activation of a phospholipase of A2 happens due to increase in content of free calcium in cells is proved. The patient with aspirinovy asthma conduct a desensitization course the increasing doses of acetylsalicylic acid. In case of clinical displays of a pseudo-allergy (a pathophysiological stage appoint the corresponding symptomatic treatment.